Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Springfield, MO

February 16, 200830 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Feb 16, 2008, 9:41 PM CST for 30 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 36 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2008, 9:41 PM CST (03:41 UTC)
Expired
Feb 17, 2008, 4:00 AM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None
All 33 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 9:59 PM CSTFLASH FLOODFordland, MOCLEARWATER DRIVE AT ACORN HILLS AND BATTLECLUB ROAD AT NORMANDY ROAD ARE CLOSED DUE TO FLASH FLOODING.
Feb 16, 10:01 PM CSTFLOOD1 S Marshfield, MOHIGHWAY A JUST NORTH OF ELM ROAD HAS FIVE INCHES OF WATER OVER ROADWAY.
Feb 16, 10:05 PM CSTFLASH FLOOD4 E Conway, MOAMETHYST ROAD NEAR HIGHWAY J FLOODED AND IMPASSABLE
Feb 16, 10:17 PM CSTFLASH FLOODLong Lane, MOHIGHWAY 32 IN LONG LANE IS CLOSED
Feb 16, 10:19 PM CSTFLOOD2 S Buffalo, MOWATER IS OVER THE ROAD ON HIGHWAY A 2 MILES SOUTH OF BUFFALO
Feb 16, 10:31 PM CSTFLASH FLOODAva, MOY HWY CLOSED DUE TO FLOODING JUST WEST OF AVA. FF HIGHWAY OF OFF 14 EAST IS CLOSED JUST OUTSIDE OF AVA.
Feb 16, 10:32 PM CSTFLASH FLOODSeymour, MOHIGHWAY V AT JAMES RIVER CLOSED WITH 2 FEET OF WATER OVER THE ROAD
Feb 16, 10:35 PM CSTFLASH FLOOD1 N Diggins, MOHIGHWAY A CLOSED NORTH OF HIGHWAY 60 DUE TO FLOODING
Feb 16, 10:35 PM CSTFLASH FLOOD4 Ne Lebanon, MOPACIFIC ROAD FLOODED AND IMPASSABLE
Feb 16, 10:38 PM CSTFLASH FLOODFordland, MOHIGHWAY FF CLOSED AT PANTHER CREEK
Feb 16, 10:40 PM CSTFLASH FLOOD1 E Lebanon, MOROAD FLOODED AND IMPASSABLE AT GREEN HILLS AND PARK ROAD
Feb 16, 10:43 PM CSTFLASH FLOOD4 E Billings, MOROAD CLOSED AT THE INTERSECTION OF TERREL AND BEAL WITH 1.5 FEET OF WATER OVER THE ROAD
Feb 16, 10:50 PM CSTFLOODForsyth, MOLANSETT ROAD...KIMBERLING CREEK ROAD...CEADAR POINT HILL AND HIGHWAY 160 ALL HAVE WATER COVERING ROAD BUT ARE STILL PASSABLE
Feb 16, 10:55 PM CSTFLASH FLOODCamdenton, MOBALL PARK ROAD FLOODED AND CLOSED.
Feb 16, 10:58 PM CSTFLASH FLOODMacks Creek, MOWATER RISING OVER U HIGHWAY. STILL PASSABLE...BUT DEPUTY BELIEVES IT WILL BE CLOSED WITHIN TWO HOURS.
Feb 16, 11:00 PM CSTFLASH FLOODLebanon, MOLOW LYING ROADS BEGINNING TO FLOOD INTHE LEBANON CITY LIMITS. TUSCUMBIA NORTH OF CHERRY FLOODED IN TWO PLACES. OTHER ROADS ALSO BEGINNING TO FLOOD.
Feb 17, 12:00 AM CSTFLASH FLOODRolla, MOHIGHWAY O JUST SOUTH OF ROLLA FLOODED AND IMPASSABLE. TWO VEHICLES STRANDED IN FLOOD WATER..
Feb 17, 1:31 AM CSTFLASH FLOOD1 Sw Graff, MOHIGHWAY 38 FLOODED JUST EAST OF HIGHWAY 95 INTERSECTION ALONG BEAVER CREEK.
Feb 17, 2:30 AM CSTFLASH FLOOD1 Sw Mcdowell, MOSTATE ROUTE C IS CLOSED ONE HALF MILE BEFORE ROUTE VV DUE TO WATER COVERING THE ROADWAY.
Feb 17, 2:30 AM CSTFLASH FLOOD3 Ssw Rolla, MOSTATE ROUTE CC IS CLOSED AT U.S. HIGHAY 63 DUE TO WATER COVERING THE ROADWAY.
Feb 17, 2:30 AM CSTFLASH FLOOD4 Nnw Buffalo, MOLOW WATER CROSSING AT STATE ROUTE C ONE MILE WEST OF HIGHWAY 65 IS FLOODED AND IMPASSABLE.
Feb 17, 2:30 AM CSTFLASH FLOOD4 Se Stoutland, MOLOW WATER CROSSING ON STATE ROUTE FF ONE MILE WEST OF HIGHWAY 133 IS FLOODED AND IMPASSABLE.
Feb 17, 2:30 AM CSTFLASH FLOOD4 W Fair Grove, MOPORTIONS OF STATE ROUTE CC ARE CLOSED BETWEEN HIGHWAY H AND HIGHWAY 65 DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD5 Ne Fordland, MOSTATE ROUTE FF IS CLOSED APPROXIMATELY 2.5 MILES NORTH OF ROUTE PP DUE TO FLOODING OF PANTHER CREEK.
Feb 17, 2:30 AM CSTFLASH FLOOD5 Nw Competition, MOONE QUARTER MILE OF STATE ROUTE B CLOSED NEAR ROUTE O DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD5 Nw Strafford, MOSTATE ROUTE C IS FLOODED WEST OF FARM ROAD 223 IN THE VICINITY OF THE LITTLE SAC RIVER.
Feb 17, 2:30 AM CSTFLASH FLOOD5 Se Pittsburg, MOLOW WATER CROSSING ON STATE ROUTE HH APPROXIMATELY 2.5 MILES NORTH OF HIGHWAY 64 IS FLOODED AND IMPASSABLE.
Feb 17, 2:30 AM CSTFLASH FLOOD5 Wnw Conway, MOLOW WATER CROSSING AT ROUTE M AND STATE ROUTE B IS FLOODED AND IMPASSABLE.
Feb 17, 2:30 AM CSTFLASH FLOOD6 Ene Hartville, MOSTATE ROUTE E NEAR HIGHWAY 38 IS CLOSED IN THE VICINITY OF THE GASCONADE RIVER DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD6 Nne Huggins, MOSTATE HIGHWAY M CLOSED BETWEEN THREE MILES EAST OF ROUTE AH AND HIGHWAY 17 DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD7 Nnw Rolla, MOSTATE ROUTE E CLOSED AT ROUTE A DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD8 Ese Purdy, MOPORTIONS OF STATE ROUTE C ARE CLOSED BETWEEN ROUTE VV AND HIGHWAY 248 DUE TO FLOODING.
Feb 17, 2:30 AM CSTFLASH FLOOD9 Ssw Hartville, MOTWO MILE STRETCH OF STATE ROUTE AB CLOSED FROM HIGHWAY 5 TO THE EAST.
Feb 17, 2:30 AM CSTFLASH FLOODClever, MOSTATE ROUTE P CLOSED BEGINNING AT ROUTE K AND ENDING ONE MILE BEFORE CST MILLER ROAD DUE TO FLOODING.
Feb 17, 2:50 AM CSTFLASH FLOOD6 S Rolla, MOA LITTLE LESS THAN ONE FOOT OF WATER OVER HIGHWAY O NEAR JONES CREEK.
Feb 17, 3:02 AM CSTFLASH FLOOD5 N Dixon, MOONE AND ONE HALF FEET OF WATER FLOWING OVER COUNTY ROAD 627.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 33 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 170343
FFWSGF
KSC011-021-037-MOC009-011-015-029-039-043-057-059-067-077-085-097-
105-109-119-125-131-141-145-153-161-167-169-185-209-213-215-217-225-
229-171000-
/O.NEW.KSGF.FF.W.0012.080217T0341Z-080217T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CST SUNDAY.

* AT 941 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
  TO INDICATED MODERATE TO HEAVY RAINFALL ACROSS MUCH OF THE 
  MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. CALLS TO LOCAL LAW 
  ENFORCEMENT AGENCIES INDICATE NUMEROUS ROADS AND LOW WATER 
  CROSSINGS WERE BEGINNING TO FLOOD.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOW WATER CROSSINGS WILL ESPECIALLY BE PRONE TO FLASH 
  FLOODING.

ANYWHERE FROM THREE QUARTERS OF AN INCH TO ONE AND A HALF INCHES 
OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED AREA. AN ADDITIONAL 
ONE HALF TO ONE INCH OF RAINFALL IS EXPECTED OVERNIGHT...WITH 
LOCALLY HIGHER AMOUNTS POSSIBLE.

AN AREAL FLOOD WARNING ALSO REMAINS IN EFFECT UNTIL 4 PM ON SUNDAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3869 9284 3852 9274 3843 9241 3834 9240
      3830 9166 3805 9152 3778 9182 3766 9182
      3649 9269 3649 9461 3698 9463 3700 9508
      3757 9509 3803 9446 3804 9408 3822 9405
      3822 9353 3851 9352 3854 9308 3870 9305

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Feb 16, 5:51 PM CST, 3 hours 50 minutes earlier.

Area forecast discussion, Feb 16, 5:51 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CST SAT FEB 16 2008

.DISCUSSION...

MAIN FOCUS IN THE SHORT TERM WILL BE WITH THE STORM SYSTEM TO
AFFECT THE AREA TONIGHT INTO SUNDAY.

STRONG AREA OF LOW PRESSURE WAS LOCATED OVER NORTHEAST TEXAS EARLY
THIS AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS
OKLAHOMA AND ARKANSAS EXTENDING DOWN INTO TEXAS. THIS BAND OF
PRECIPITATION WAS BEGINNING TO PUSH INTO SOUTHERN MISSOURI AND
SHOULD BECOME WIDESPREAD OVER THE AREA THIS EVENING. PW VALUES OF
AN INCH TO INCH AND A QUARTER ARE EXPECTED THIS EVENING AS THE
RAIN MOVES IN SO WILL LIKELY SEE PERIODS OF HEAVY RAIN TONIGHT.
RIVERS ALREADY FLOWING PRETTY QUICKLY AND SURFACE IN GENERALLY
FROZEN TO ABOUT A 2 INCH DEPTH SO MOST OF THE PRECIPITATION WILL
LIKELY RUNOFF TONIGHT/SUNDAY. STILL EXPECTING RAINFALL FROM 1 TO 3
INCHES OVER THE AREA WITH THE HIGHEST AMOUNTS ACROSS WESTERN
MISSOURI AND SOUTHEAST KANSAS. FLOOD WATCH REMAINS IN EFFECT
THROUGH MIDDAY SUNDAY FOR THE ENTIRE AREA. TEMPERATURES SHOULD
REMAIN STEADY OR SLOWLY RISE TONIGHT ACROSS MOST OF THE CWA. AS
LOW LIFTS NORTHEAST INTO SOUTHWEST MISSOURI TOWARDS 12Z COLDER AIR
WILL MOVE IN BEHIND THE LOW ACROSS SOUTHWEST MISSOURI INTO WEST
CENTRAL MISSOURI AND SOUTHEAST KANSAS. COULD SEE A CHANGE-OVER TO
LIGHT SNOW BY MID TO LATE MORNING IN THESE AREAS WITH UP TO AN
INCH IN SNOWFALL. THE COLDER AIR WILL MOVE IN A BIT LATER FURTHER
EAST CHANGING PRECIPITATION OVER TO SNOW BY THE AFTERNOON OVER THE
INTERSTATE 44 CORRIDOR. LITTLE OR NO ACCUMULATION IS EXPECTED IN
THESE AREAS. THE LOW WILL QUICKLY RACE NORTHEAST DURING THE DAY
SUNDAY WITH THE HEAVIEST SNOW BAND EXPECTED TO AFFECT NORTHERN
SECTIONS OF MISSOURI. WINDS WILL BE ANOTHER CONCERN ON SUNDAY
BEHIND THE FRONT AND COULD SEE SOME GUSTS OVER 35 MPH.

ANOTHER UPPER WAVE WILL PUSH THROUGH ON SUNDAY NIGHT AND COULD
SQUEEZE OUT SOME SNOW FLURRIES OVER THE EASTERN PORTION OF THE
CWA. CLEARING SHOULD BEGIN BY MONDAY WITH MUCH COLDER TEMPERATURES
EXPECTED BY MONDAY NIGHT AS SURFACE RIDGE MOVES OVERHEAD.

LONG TERM (TUESDAY THROUGH SATURDAY)...

EXTENDED PERIOD LOOKS TO BE UNSETTLED.  UPPER TROUGH WILL SHIFT EAST
OF THE AREA AT THE BEGINNING OF THE EXTENDED PERIOD WITH MORE OF A
WESTERLY FLOW ALOFT DEVELOPING AND MORE OF A SPLIT FLOW WITH THE
SOUTHERN STREAM MORE PREDOMINANT FOR THE FORECAST AREA.  SEVERAL
WAVES OF ENERGY WILL AFFECT THE AREA FROM LATE WEDNESDAY THROUGH THE
REMAINDER OF THE EXTENDED PERIOD WHICH WILL KEEP THINGS UNSETTLED
WITH A CHANCE OF PRECIPITATION NEARLY EVERY DAY.  THE BEST CHANCE
APPEARS TO BE WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER WAVE SWINGS
THROUGH THE AREA.  TEMPERATURES AT THIS TIME LOOK TO BE WARM ENOUGH
TO KEEP PRECIPITATION IN THE FORM OF RAIN AS MAIN COLD AIR WILL
REMAIN WELL TO THE NORTH.

LINDENBERG

&&

.AVIATION...

IFR CEILINGS AND VISIBILITIES WILL BE WIDESPREAD ACROSS THE REGION
TONIGHT AND SUNDAY. THE VISIBILITY WILL BE VARIABLE AND LOWER
BELOW 3 MILES IN HEAVY RAIN. THUNDERSTORMS WILL ALSO AFFECT THE
JOPLIN AND SPRINGFIELD VICINITIES. SOUTHEAST WINDS WILL INCREASE
THROUGH THE EVENING AS A STORM SYSTEM TRACKS OUT OF TEXAS. WINDS
WILL VEER TO THE WEST BY MIDDAY SUNDAY AS A COLD FRONT SWEEPS
ACROSS THE AREA.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 16, 6:14 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CST SAT FEB 16 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
614 PM CST SAT FEB 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

HEAVY RAINFALL AMOUNTS OF ONE TO THREE INCHES MAY RESULT IN
FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS...AND OTHER POOR
DRAINAGE AREAS.

IN ADDITION...WIND GUSTS OF 35 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN WILL LIKELY CHANGE TO LIGHT SNOW LATE SUNDAY MORNING FROM
SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI...AND DURING THE
AFTERNOON ALONG THE INTERSTATE 44 CORRIDOR. UP TO AN INCH OF SNOW
WILL BE POSSIBLE ACROSS WEST CENTRAL MISSOURI AND SOUTHEAST
KANSAS.

AREAS OF FLOODING FROM HEAVY RAINFALL OVERNIGHT WILL LIKELY BE
ONGOING SUNDAY. RIVER FLOODING WILL ALSO LIKELY DEVELOP.

WIND GUSTS OF 35 MPH WILL ALSO BE POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Feb 16, 9:03 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FLOOD            SPRINGFIELD             37.20N  93.29W
02/16/2008                   GREENE             MO   LAW ENFORCEMENT

            MINOR FLOODING ON ROADS. NO CLOSURES.

&&

JSS
Local storm report, Feb 16, 9:05 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0903 PM     FLOOD            2 E LEBANON             37.68N  92.63W
02/16/2008                   LACLEDE            MO   LAW ENFORCEMENT

            MINOR FLOODING ON HIGHWAY 32 ROUGHLY 2 MILES EAST OF
            TOWN. HIGHWAY STILL OPEN.

&&

JSS
Local storm report, Feb 16, 9:11 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            NEOSHO                  36.87N  94.37W
02/16/2008                   NEWTON             MO   LAW ENFORCEMENT

            A FEW STREETS CLOSED DUE TO HIGH WATER

&&

FOSTER
Local storm report, Feb 16, 9:15 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0913 PM     FLOOD            4 SE OZARK              36.98N  93.15W
02/16/2008                   CHRISTIAN          MO   BROADCAST MEDIA

            MINOR FLOODING ALONG FREEMONT ROAD SOUTH OF HIGHWAY CC
            INTERSECTION.

&&

JSS
Local storm report, Feb 16, 9:18 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLOOD            4 E CAPE FAIR           36.73N  93.44W
02/16/2008                   STONE              MO   LAW ENFORCEMENT

            FLOODING ON HIGHWAY 76 BETWEEN CAPE FAIR AND REEDS
            SPRING. MAGNITUDE OF FLOODING NOT KNOWN.

&&

JSS
Local storm report, Feb 16, 9:36 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CST SAT FEB 16 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLOOD            2 SE PLEASANT HOPE      37.44N  93.25W
02/16/2008                   POLK               MO   LAW ENFORCEMENT

            FLOODING OVER COUNTY ROADS 215 AND 526 IN THE GOODNIGHT
            AREA SOUTHEAST OF PLEASANT HOPE.

&&

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 6:54 PM CSTRiver Flood WarningSGFPulaski14 hr
Feb 16, 6:54 PM CSTRiver Flood WarningSGFCedar14 hr
Feb 16, 10:52 PM CSTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Phelps and 2 more5 hr
Feb 17, 9:26 AM CSTRiver Flood WarningSGFShannon19 hr
Feb 17, 9:26 AM CSTRiver Flood WarningSGFStone34 hr
Feb 17, 11:59 AM CSTRiver Flood WarningSGFPulaski44 hr
Feb 17, 2:50 PM CSTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Dent and 21 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.